# SDR USAA051406

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- Aircraft time: 53,418 hours, 53,418 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267022
- Condition: Punctured
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ABOVE NR 4 LEADING EDGE FLAP, APPROX L/E STA 205 DENTED.  REMOVED EXISTING REPAIR, CUT OUT DAMAGE, INSTALLED FILLER & DOUBLER PER EA 96961.  DEFECT SIZE: .6"L X .4"W X .080"D, 2.5"L X 1"W X .100"D DENT & PUNCTURE, .75"L X .3"W.
